# SDR DALA1243890921

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACKED LONGERON 3 L BS 160 OF FUSELAGE INTERNAL STRUCTURE.  DAMAGED LONGERON REPAIRED IAW SRM 53-02 PARA 12 FIG 18.
